按条件检索“314”条记录

已选条件: 资源类型: 期刊论文 × 出版年: 2013 × 机构: 数学学院 ×
导出
  • 排序
  • 显示
21. A Bombieri-type Theorem for Exponential Sums

作者:Wei Li YAO[1,2]

作者机构:[Wei Li YAO]Department of Mathematics, College of Sciences, Shanghai University, Shanghai 200444, P. R. China.;[Wei Li YAO]School of Mathematics, Shandong University, Ji\'nan 250100, P. R. China

来源:数学学报:英文版,2013,Issue.10

资源类型:期刊论文

22. RESEARCH PAPER UNIQUE POSITIVE SOLUTION FOR A FRACTIONAL BOUNDARY VALUE PROBLEM SCOPUS SCIE

作者:Keyu Zhang;Jiafa Xu

作者机构:[Zhang, K] Department of Mathematics, Qilu Normal University, Jinan 250013, Shandong, China;[ Xu, J] School of Mathematics, Shandong University, Jinan 250100, Shandong, China

来源:Fractional Calculus and Applied Analysis,FRACTIONAL CALCULUS AND APPLIED ANALYSIS,2013,Vol.16,Issue.4,937-948

WOS被引数:6

资源类型:期刊论文

WOS:000326635600011

23. A Bombieri-type theorem for exponential sums SCOPUS SCIE

作者:Yao, Wei Li

作者机构:[Yao, Wei Li] Shanghai Univ, Dept Math, Coll Sci, Shanghai 200444, Peoples R China.; [Yao, Wei Li] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:ACTA MATHEMATICA SINICA-ENGLISH SERIES,2013,Vol.29,Issue.10,1997-2012

WOS被引数:1

资源类型:期刊论文

WOS:000324108300014

24. Binding number, minimum degree for connected (g, f + 1)-factors in graphs EI SCOPUS

作者:Liu, Hongxia ;Liu, Guizhen

作者机构:[Liu, Hongxia ] School of Mathematics and Informational Science, Yantai University, Yantai, Shandong 264005, China;[Liu, Guizhen ] School of Mathematics, Shandong University Jinan, Shandong 250100, China

来源:Journal of Combinatorial Mathematics and Combinatorial Computing,2013,Vol.87,87-99

资源类型:期刊论文

25. The structure of plane graphs with independent crossings and its applications to coloring problems SCOPUS SCIE

作者:Zhang, Xin; Liu, Guizhen

作者机构:[Zhang, Xin] Xidian Univ, Dept Math, Xian 710071, Peoples R China.; [Zhang, Xin; Liu, Guizhen] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:CENTRAL EUROPEAN JOURNAL OF MATHEMATICS,2013,Vol.11,Issue.2,308-321

WOS被引数:13

资源类型:期刊论文

WOS:000311495900009

26. THE OUTPUT FEEDBACK H-infinity CONTROL DESIGN FOR THE LINEAR STOCHASTIC SYSTEM DRIVEN BY BOTH BROWNIAN MOTION AND POISSON JUMPS: A NONLINEAR MATRIX INEQUALITY APPROACH EI SCOPUS SCIE

作者:Lin, Xiangyun; Zhang, Weihai; Wang, Xiangrong

作者机构:[Lin, Xiangyun] Shandong Univ Sci & Technol, Coll Sci, Jinan 250100, Peoples R China.; [Lin, Xiangyun] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Zhang, Weihai; Wang, Xiangrong] Shandong Univ Sci & Technol, Coll Informat & Elect Engn, Qingdao 266590, Peoples R China.

来源:ASIAN JOURNAL OF CONTROL,2013,Vol.15,Issue.4,1139-1148

资源类型:期刊论文

WOS:000329204400017

27. Vertex-Disjoint Cycles of Order Eight with Chords in a Bipartite Graph SCIE

作者:Zou, Qingsong; Chen, Hongyu; Li, Guojun

作者机构:[Zou, Qingsong] Xidian Univ, Dept Math, Xian 710071, Shanxi, Peoples R China.; [Chen, Hongyu] Shanghai Inst Technol, Sch Sci, Shanghai 201418, Peoples R China.; [Li, Guojun] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:BULLETIN OF THE MALAYSIAN MATHEMATICAL SCIENCES SOCIETY,2013,Vol.36,Issue.1,255-262

WOS被引数:3

资源类型:期刊论文

WOS:000312037500024

28. J-Self-Adjoint Extensions for a Class of Discrete Linear Hamiltonian Systems SCOPUS SCIE

作者:Ren, Guojing; Sun, Huaqing

作者机构:[Ren, Guojing] Shandong Univ Finance & Econ, Sch Math & Quantitat Econ, Jinan 250014, Shandong, Peoples R China.; [Sun, Huaqing] Shandong Univ, Dept Math, Weihai 264209, Shandong, Peoples R China.

来源:ABSTRACT AND APPLIED ANALYSIS,2013

资源类型:期刊论文

WOS:000320265800001

29. The Domination of g-evaluations and Choquet Evaluations

作者:Kun HE;Ming Shang HU;

作者机构:[Kun HE]Department of Mathematics, Donghua University;[Ming Shang HU]School of Mathematics, Shandong University

来源:Acta Mathematica Sinica,2013,Issue.05,1027-1032

资源类型:期刊论文

30. Solutions for a fractional difference boundary value problem SCOPUS SCIE

作者:Dong, Wei; Xu, Jiafa; O'Regan, Donal

作者机构:[Dong, Wei] Hebei Univ Engn, Dept Math, Handan 056038, Hebei, Peoples R China.; [Xu, Jiafa] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [O'Regan, Donal] Natl Univ Ireland, Sch Math Stat & Appl Math, Galway, Ireland.

来源:ADVANCES IN DIFFERENCE EQUATIONS,2013

WOS被引数:3

资源类型:期刊论文

WOS:000328116300001

31. Existence of positive stationary solutions for a diffusive variable-territory predator-prey model SCIE

作者:Mei, Linfeng; Zhang, Xiaoyan

作者机构:[Mei, Linfeng] Univ New England, Dept Math, Sch Sci & Technol, Armidale, NSW 2351, Australia.; [Mei, Linfeng] Shandong Jianzhu Univ, Dept Math, Jinan 250100, Peoples R China.; [Zhang, Xiaoyan] Shandong Univ, Sch Math, Dept Math, Jinan 250100, Peoples R China.

来源:IMA JOURNAL OF APPLIED MATHEMATICS,2013,Vol.78,Issue.1,146-158

资源类型:期刊论文

WOS:000313838300007

32. Borel Directions and Uniqueness of Meromorphic Functions SCOPUS SCIE

作者:Zhang, Keyu; Xu, HongYan; Yi, Hongxun

作者机构:[Zhang, Keyu; Yi, Hongxun] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Zhang, Keyu] Qilu Normal Univ, Dept Math, Jinan 250013, Shandong, Peoples R China.; [Xu, HongYan] Jingdezhen Ceram Inst, Dept Informat & Engn, Jingdezhen 333403, Jiangxi, Peoples R China.

来源:ABSTRACT AND APPLIED ANALYSIS,2013

资源类型:期刊论文

WOS:000323961100001

33. 亚纯函数权分担集合的唯一性

作者:吴爱迪;林伟川;

作者机构:[吴爱迪]福建师范大学数学与计算机科学学院;[林伟川]山东大学数学学院

来源:福建师范大学学报(自然科学版),Journal of Fujian Normal University(Natural Science Edition),2013,Issue.04,9-14

资源类型:期刊论文

34. Weak Solutions for a p-Laplacian Antiperiodic Boundary Value Problem with Impulsive Effects SCOPUS SCIE

作者:Zhang, Keyu; Xu, Jiafa; Dong, Wei

作者机构:[Zhang, Keyu] Qilu Normal Univ, Dept Math, Jinan 250013, Shandong, Peoples R China.; [Zhang, Keyu; Xu, Jiafa] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Dong, Wei] Hebei Univ Engn, Dept Math, Handan 056038, Hebei, Peoples R China.

来源:DISCRETE DYNAMICS IN NATURE AND SOCIETY,2013

资源类型:期刊论文

WOS:000321841900001

35. Ad-nilpotent ideals and the Shi arrangement SCOPUS SCIE

作者:Dong, Chao-Ping

作者机构:[Dong, Chao-Ping] Hunan Univ, Inst Math, Changsha 410082, Hunan, Peoples R China.; [Dong, Chao-Ping] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:JOURNAL OF COMBINATORIAL THEORY SERIES A,2013,Vol.120,Issue.8,2118-2136

WOS被引数:2

资源类型:期刊论文

WOS:000324967400008

36. Positive solutions for a fourth order discrete p-Laplacian boundary value problem EI SCOPUS SCIE

作者:Xu, J.

作者机构:[Xu, J] School of Mathematics, Shandong University, Jinan, Shandong, 250100, China

来源:Mathematical Methods in the Applied Sciences,MATHEMATICAL METHODS IN THE APPLIED SCIENCES,2013,Vol.36,Issue.18,2467-2475

资源类型:期刊论文

WOS:000327006200004

37. A component-based Eulerian-Lagrangian formulation for multicomponent multiphase compositional flow and transport in porous media EI SCOPUS SCIE

作者:Wang, H.;Zhao, W.;Espedal, M.S.;Telyakovskiy, A.S.

作者机构:[Wang, H] Department of Mathematics, University of South Carolina, Columbia, SC 29208, United States;[ Zhao, W] School of Mathematical Sciences, Shandong University, Jinan, Shandong 250100, China;[ Espedal, M.S] Department of Mathematics, University of Bergen, Johs. Brunsgt. 12, N-5007, Bergen, Norway;[ Telyakovskiy, A.S] Department of Mathematics and Statistics, University of Nevada, Reno, NV 89557, United States

来源:SIAM Journal on Scientific Computing,SIAM JOURNAL ON SCIENTIFIC COMPUTING,2013,Vol.35,Issue.2,B462-B486

WOS被引数:4

资源类型:期刊论文

WOS:000318404100037

38. On Some Problems of Difference Functions and Difference Equations SCOPUS SCIE

作者:Zhang, Xiao-Bin; Yi, Hong-Xun

作者机构:[Zhang, Xiao-Bin] Civil Aviat Univ China, Coll Sci, Tianjin 300300, Peoples R China.; [Yi, Hong-Xun] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:BULLETIN OF THE MALAYSIAN MATHEMATICAL SCIENCES SOCIETY,2013,Vol.36,Issue.4,1127-1137

资源类型:期刊论文

WOS:000325587000022

39. OSCILLATION OF SECOND-ORDER NONLINEAR NEUTRAL DYNAMIC EQUATIONS SCOPUS SCIE

作者:RAVI P. AGARWAL;MARTIN BOHNER;TONGXING LI;CHENGHUI ZHANG

作者机构:[Agarwal, R.P] Department of Mathematics, Texas A&M University-Kingsville 700 University Blvd., Kingsville, TX 78363-8202, USA Department of Mathematics and Statistics, Missouri S&T Rolla, MO 65409-0020, USA School of Control Science and Engineering, Shandong University Jinan, Shandong 250061, P. R. China;[ Bohner, M] Department of Mathematics, Texas A&M University-Kingsville 700 University Blvd., Kingsville, TX 78363-8202, USA Department of Mathematics and Statistics, Missouri S&T Rolla, MO 65409-0020, USA School of Control Science and Engineering, Shandong University Jinan, Shandong 250061, P. R. China;[ Li, T] Department of Mathematics, Texas A&M University-Kingsville 700 University Blvd., Kingsville, TX 78363-8202, USA Department of Mathematics and Statistics, Missouri S&T Rolla, MO 65409-0020, USA School of Control Science and Engineering, Shandong University Jinan, Shandong 250061, P. R. China;[ Zhang, C] Department of Mathematics, Texas A&M University-Kingsville 700 University Blvd., Kingsville, TX 78363-8202, USA Department of Mathematics and Statistics, Missouri S&T Rolla, MO 65409-0020, USA School of Control Science and Engineering, Shandong University Jinan, Shandong 250061, P. R. China

来源:Dynamic Systems and Applications,DYNAMIC SYSTEMS AND APPLICATIONS,2013,Vol.22,Issue.4,535-542

WOS被引数:2

资源类型:期刊论文

WOS:000328805800004

40. On decomposable measures constructed by using stationary fuzzy pseudo-ultrametrics EI SCOPUS SCIE

作者:Dong Qiu;Wei Zhang;Cheng Li

作者机构:[Qiu, D] College of Mathematics and Physics, Chongqing University of Posts and Telecommunications, Nanan, Chongqing, 400065, China;[ Zhang, W] College of Mathematics and Physics, Chongqing University of Posts and Telecommunications, Nanan, Chongqing, 400065, China;[ Li, C] School of Mathematics, Shandong University, Jinan, Shandong, 250100, China

来源:International journal of general systems,INTERNATIONAL JOURNAL OF GENERAL SYSTEMS,2013,Vol.42,Issue.4,395-404

WOS被引数:10

资源类型:期刊论文

WOS:000315676500006

共 16 页, 314 条记录

TOP